# SDR DHL2001806553

- Difficulty date: March 18, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO SUB-FLOOR SHOWS 02 EA CRACKS 3/8 AND 5/8 RBL 8  1/2 INCHES STA 25.000.   PERFORMED STOP HOLE AND FABRICATED DOUBLER IAW SRM 53-2-0 FIG 1B.  CLEANED, TREATED, AND PRIMED IAW SRM 51-1-8B AND INSTALLED DOUBLER IAW SRM 53-2-0 FIG 1B.  STATUS-CLOSED.
